I had a panic attack at 40 yrs old w no prior history. My dr gave me 100mg zoloft for 3 days then 100mg twice daily.I'm so jacked up I don't know what is symptom and what is side effect.I've only been on it 7 days. Can I stop. Check how I feel and start slowly if I'm still having symptoms.
Hello skiinin bonz. You might just taper off from it. Given that its been 7 days, the drug hasn't come close to working to its potential. You should be fine in regards to stop taking it. Please let your doctor in on what you are planning todo.(if you mean to stop) Regards, pledge
skinn_bonz your dr is a quack!!! Iv'e been on zoloft for over a year now for depression and started out at 50mg for 2 week, then went back to dr's to see how I was doing. Then she upped it to 75/2 weeks-100/2 weeks-150mg is what I am on now. If you actually need it SEE ANOTHER DOCTOR!!!
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Feb 2014 • 2 answers
Posted 29 Oct 2015 • 2 answers
Posted 25 Jun 2016 • 1 answer
Posted 28 Oct 2016 • 4 answers
Posted 15 Nov 2017 • 4 answers